# SDR V0DR20141014003

- Difficulty date: October 14, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft serial: UE165
- System (JASC): 2120 · Air Distribution System
- Part: Wheel
- Part number: FE5002161CW
- Condition: Loose
- Location: Vent Blower
- Component: Vent Blower Ass, Electromech, EM630
- Component part number: 11438002811
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENT BLOWER WHEEL MOUNTING BOSS INSIDE DIAMETER TOO LARGE CAUSING EXCESSIVE PLAY BETWEEN THE ARMATURE & WHEEL.  THE TECHNICIAN NOTED DURING ASSEMBLY OF THE ARMATURE & BLOWER WHEEL, THAT THE WHEEL WOULD WOBBLE AFTER BEING SECURED WITH THE SET SCREW.  THE MATING SURFACE OF THE ARMATURE DID NOT APPEARED TO BE DAMAGED. A SECOND WHEEL WENT ON TO THE ARMATURE SHAFT WITH MINIMAL PLAY, TYPICAL FOR THIS SETUP.  UPON VISUAL INSPECTION TO THE WHEEL IN QUESTION THE MOUNTING BOSS DOES NOT APPEAR TO BE EXCESSIVELY WORN.  REMOVED BLOWER WHEEL FROM SERVICE.
